# SDR AALA202202142391

- Difficulty date: February 13, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N982NN
- Make and model: Boeing 737*
- Aircraft serial: 31231
- Aircraft time: 17,989 hours, 7,434 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR DIFFICULT TO ARM/DISARM. REPOSITIONED R1 DOOR GIRT BAR BRACKET.
